Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffer from dyshidrotic eczema on the hands and feet. Treated with steroids. Itchy painful blisters. Can I try powdered sulfur?

I have dishydrosis (sp) excema on my hands and feet . I have been treated with steroid shots, oral steroids, and creams and ointments to no avail. The blisters itch and once they pop they cause a lot of pain. I was at my grandmothers house and she told me she had excema on her scalp and a child and teen. it left a large bald spot. one day she accompanied her mother to the local pharmacy. The pharmacist told her to try powdered sulpher (sulfer) and water mixture on it. She said her mother bought a nickels worth and went home and made a paste and placed it on her scalp. After three times of doing this the itching and flaking went away. within a month her hair started growing back. Will this help my excema and where can I find powdered sulpher?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
dishydrotic eczema is common form of eczema .
sulfur is not much helpful in your case ,in her case it might be alopecia areata .
better to consult dermatologist and get treated .
unethical medical may worsen your problem .
good moisturizer and avoidance of irritant material will also help you
avoid soap and detergent use
i hope i answered your question
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor